MathSciNet Relay Station
MathSciNet bibliographic data
MR1698477 65D20 (65D30)
Kaminski, D.; Paris, R. B. On the zeroes of the Pearcey integral. J. Comput. Appl. Math. 107 (1999), no. 1, 31–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement